# SDR AALA202101059007

- Difficulty date: January 2, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 34,956 hours, 14,023 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Position Switch
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  AT BOS, CREW REJECTED TAKEOFF AT 90 KNOTS DUE TO FEEL DIFFERENTIAL WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE.  FLIGHT CONTROL SWITCH A FOUND IN OFF POSITION WITH GUARD DOWN COVERING SWITCH.  SYSTEM TESTS NORMAL, PER FIM 27-31-00-810-815.
